MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CL BASE STATION; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CL BASE STATION; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Model Number AVALON CL BASESTATION
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the avalon cl basestation is intermittently switching from normal heartbeat.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
The philips remote service engineer (rse) spoke to the customer biomed who advised that the device was intermittently switching from a normal heartbeat.The rse tried to clarify the customer allegation and requested additional information from the biomed.The biomed stated that they believed there was a tone difference when the device switched to a us sound but also stated that the evidence of issue is hard to gather.The rse advised the biomed to gather further information (i.E video, photos of issue) and also provided the biomed the base station manual to see if anything in the manual could point to what they are describing.The rse also suggested to change the scalp electrode or transducers (in case of damage) to see if we can narrow down the reported issue.Currently it is suspected that the issue is a one-off event.The customer will call back if additional information is gathered at next event.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Reporting institution phone # (b)(6).Reporter phone # (b)(6).

Brand Name
AVALON CL BASE STATION
Common Device Name
TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24315998
Report Number9610816-2026-100265
Device Sequence Number5676756
Product Code DRG
UDI-Device Identifier00884838034228
UDI-Public(01)00884838034228
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON CL BASESTATION
Device Catalogue Number866074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown